A 41-year-old member asked:
If i am taking a calcium channel blocker for raynaud's and a beta blocker for migraines, does that defeat the purpose of taking the calcium channel blocker?
2 doctor answers • 6 doctors weighed in
Pediatrics 33 years experience
Can strike a balance: When a person has two or more medical conditions needing treatment, his doctors will try to strike a balance with the medications, to improve each condition as much as possible without worsening the other condition(s). In regards to migrainers, medications such as triptans and ergot alkaloids can lead to raynaud's symptoms, so maybe using beta blockers is less problematic in a particular patient.
6.2k viewsReviewed >2 years ago
Cardiology 51 years experience
Raynaud's: Usually not but there is a possibility of competition.
5.2k viewsAnswered >2 years ago
Last updated Apr 6, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.